# SDR ABXA040106

- Difficulty date: March 3, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 51,673 hours, 44,014 cycles
- System (JASC): 5755 · Spoilers
- Part: Support
- Part number: 991574657
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD SPOILER OUTBOARD SUPPORT TEE WAS CRACKED.  REPLACED SUPPORT TEE IAW DC-9 SRM 51-30-2 AND 51-30-5.
